JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON OPERATOR INTERPOLATION PROBLEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON OPERATOR INTERPOLATION PROBLEMS
Jo, Young-Soo; Kang, Joo-Ho; Kim, Ki-Sook;
  PDF(new window)
 Abstract
In this paper we obtained the following: Let H. be a Hilbert space and (equation omitted) be a subspace lattice on H. Let X and Y be operators acting on H. If the range of X is dense in H, then the following are equivalent: (1) there exists an operator A in Alg(equation omitted) such that AX = Y, (2) sup (equation omitted) Moreover, if condition (2) holds, we may choose the operator A such that ∥A∥ = K.
 Keywords
interpolation problem;subspace lattice;Alg(equation omitted);CSL.;
 Language
English
 Cited by
1.
EQUATIONS AX = Y AND Ax = y IN ALGL,;;;

대한수학회지, 2006. vol.43. 2, pp.399-411 crossref(new window)
2.
NORMAL INTERPOLATION ON AX = Y IN ALG$\mathcal{L}$,;

호남수학학술지, 2008. vol.30. 2, pp.329-334 crossref(new window)
3.
COMPACT INTERPOLATION ON AX = Y IN ALG𝓛,;

Journal of applied mathematics & informatics, 2014. vol.32. 3_4, pp.441-446 crossref(new window)
4.
SOLVING OPERATOR EQUATIONS Ax = Y AND Ax = y IN ALGL,;;

Journal of applied mathematics & informatics, 2015. vol.33. 3_4, pp.417-424 crossref(new window)
1.
NORMAL INTERPOLATION ON AX = Y IN ALG$\mathcal{L}$, Honam Mathematical Journal, 2008, 30, 2, 329  crossref(new windwow)
2.
SOLVING OPERATOR EQUATIONS Ax = Y AND Ax = y IN ALGL, Journal of applied mathematics & informatics, 2015, 33, 3_4, 417  crossref(new windwow)
3.
COMPACT INTERPOLATION ON AX = Y IN ALG𝓛, Journal of applied mathematics & informatics, 2014, 32, 3_4, 441  crossref(new windwow)
 References
1.
Math. Proc. Camb. Phil. Soc., 1992. vol.111. pp.151-160 crossref(new window)

2.
Proc. Amer. Math. Soc., 1966. vol.17. pp.413-415 crossref(new window)

3.
Indiana Univ. Math. J., 1980. vol.29. pp.121-126 crossref(new window)

4.
Illinois J. Math., 1989. vol.33. 4, pp.657-672

5.
Interpolation problems in AlgL, 0000.

6.
Pro. Nat. Acad. Sci. U.S.A., 1957. pp.273-276

7.
J. Operator Theory, 1993. vol.29. pp.115-123

8.
Proc. London Math. Soc., 1969. vol.19. 3, pp.45-68 crossref(new window)

9.
Proc. Amer. Math. Soc., 2000. vol.128. 3, pp.781-788 crossref(new window)

10.
J. Math. Anal. Appl., 1989. vol.140. pp.407-418 crossref(new window)